{"product_id":"oki-dolore-e-febbre-12-cpr-eff-25-mg","title":"OKI PAIN AND FEVER 25 MG EFFERVESCENT TABLETS 12 TABLETS IN PAP\/PE\/AL\/PE SACHET","description":"\u003cb\u003eName\u003c\/b\u003e \u003cbr\u003e\u003cb\u003eOKi pain and fever 25 mg effervescent tablets\u003c\/b\u003e\u003cbr\u003e Ketoprofen\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e \u003cb\u003eWhat it is and what it is used for\u003c\/b\u003e\u003cbr\u003e The active substance in this medicine is ketoprofen lysine salt which belongs to a group of medicines called ‘non-steroidal anti-inflammatory drugs’ (NSAIDs). These medicines provide short-term relief by changing the body’s response to pain, swelling and high temperature. Ketoprofen lysine salt is a salt of ketoprofen that is absorbed quickly and completely by the body. It is used to relieve mild to moderate pain, such as muscle and joint pain, headache, pain associated with sore throat, toothache and period pain, and fever in adults aged 18 years and over.\u003cbr\u003e\u003cbr\u003e \u003cb\u003eContact your doctor if you do not feel better or if you feel worse after 3 days in case of fever and 5 days in case of pain.\u003c\/b\u003e\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e \u003cb\u003eWhat you need to know before taking the medicine\u003c\/b\u003e\u003cbr\u003e \u003cb\u003eDo not take OKi pain and fever:\u003c\/b\u003e \u003cbr\u003e- if you are \u003cb\u003eallergic\u003c\/b\u003e (hypersensitive) to ketoprofen or any of the other ingredients of this medicine (listed in section 6)\u003cbr\u003e - if you suffer from \u003cb\u003easthma\u003c\/b\u003e or have had \u003cb\u003eallergic\u003c\/b\u003e reactions (hypersensitivity) to NSAIDs (e.g. acetylsalicylic acid, ibuprofen) in the past\u003cbr\u003e - in the \u003cb\u003ethird trimester of pregnancy\u003c\/b\u003e (from the 29th week onwards). See section 2 “Pregnancy and breast-feeding”\u003cbr\u003e - if you have a \u003cb\u003eserious heart disease\u003c\/b\u003e that causes your heart to not work properly\u003cbr\u003e - if you suffer from or have had \u003cb\u003eintestinal problems\u003c\/b\u003e in the past such as:\u003cbr\u003e - active or recurrent peptic ulcer\u003cbr\u003e - stomach or intestinal ulcers\u003cbr\u003e - intestinal bleeding\u003cbr\u003e - perforation in the stomach or esophagus (gastrointestinal perforation)\u003cbr\u003e - any of the above conditions caused by treatment with an NSAID \u003cbr\u003e- pain or discomfort during digestion, which may include nausea, vomiting, heartburn, bloating and stomach discomfort (chronic dyspepsia)\u003cbr\u003e - inflammation of the stomach lining (gastritis)\u003cbr\u003e - if you have a \u003cb\u003elow blood cell count\u003c\/b\u003e (leukocytopenia or thrombocytopenia), \u003cb\u003eactive bleeding\u003c\/b\u003e or a \u003cb\u003etendency to bleed\u003c\/b\u003e during treatment with medicines to prevent clots (anticoagulants)\u003cbr\u003e - if you have severe \u003cb\u003ekidney\u003c\/b\u003e or \u003cb\u003eliver\u003c\/b\u003e problems\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e \u003cb\u003eWarnings and precautions\u003c\/b\u003e\u003cbr\u003e If you notice any signs of rash, red and painful skin around body openings (mucous membranes) or allergic reactions after taking OKi pain and fever, stop taking this medicine and tell your doctor immediately.\u003cbr\u003e   \u003cbr\u003eIf you notice signs of bleeding in your stomach or intestines (e.g. bright red stools, black tarry stools, vomit containing blood or dark particles resembling coffee grounds), stop taking this medicine and tell your doctor immediately.\u003cbr\u003e\u003cbr\u003e If you notice any signs of ulceration or perforation (symptoms may include severe stomach pain, chills, nausea, vomiting, heartburn) after taking OKi pain and fever, stop taking this medicine and tell your doctor immediately.\u003cbr\u003e\u003cbr\u003e Elderly people may experience more side effects when taking NSAIDs, especially stomach and intestinal side effects, which can be fatal. Elderly patients should use this medicine with caution.\u003cbr\u003e\u003cbr\u003e Undesirable effects may be minimised by taking the lowest dose for the shortest time necessary to relieve symptoms.\u003cbr\u003e   \u003cbr\u003eAnti-inflammatory\/pain-relieving medicines such as ketoprofen may be associated with a small increased risk of heart attack or stroke, particularly if taken in high doses and over long periods of time. Do not exceed the recommended duration of treatment or dose.\u003cbr\u003e\u003cbr\u003e Tell your doctor or pharmacist before taking this medicine if you have high blood pressure, a weakened heart, arterial disease and\/or problems with the blood vessels supplying the brain or if you are at increased risk of these diseases (for example, if you have diabetes, high blood cholesterol levels or are a smoker).\u003cbr\u003e\u003cbr\u003e Tell your doctor if you experience palpitations, which are sensations of acceleration, discomfort and irregularity of the heartbeat.\u003cbr\u003e\u003cbr\u003e The use of OKi pain and fever with other medicinal products containing NSAIDs (e.g. ibuprofen, acetylsalicylic acid, celecoxib) should be avoided.\u003cbr\u003e   \u003cbr\u003eStop taking this medicine if you experience vision problems, such as blurred vision.\u003cbr\u003e\u003cbr\u003e Because it is intended to treat symptoms such as fever, OKi Pain \u0026amp; Fever may mask more serious underlying conditions. If symptoms persist, tell your doctor.\u003cbr\u003e\u003cbr\u003e Taking painkillers for long periods of time to relieve headaches can make headaches worse.\u003cbr\u003e\u003cbr\u003e Talk to your doctor or pharmacist before taking OKi pain and fever:\u003cbr\u003e - if you are \u003cb\u003epregnant\u003c\/b\u003e , \u003cb\u003etrying to conceive\u003c\/b\u003e or \u003cb\u003eare breast-feeding\u003c\/b\u003e (see section 2 “Pregnancy and breast-feeding”)\u003cbr\u003e - if you have \u003cb\u003efluid retention\u003c\/b\u003e and \u003cb\u003eswelling\u003c\/b\u003e\u003cbr\u003e - if you suffer from a blood disease (e.g. anemia)\u003cbr\u003e - if you suffer from \u003cb\u003eliver disease\u003c\/b\u003e\u003cbr\u003e - if you suffer from \u003cb\u003ekidney disease\u003c\/b\u003e\u003cbr\u003e - if you suffer from \u003cb\u003eallergies (e.g. hay fever)\u003c\/b\u003e \u003cbr\u003e- if you suffer from \u003cb\u003ehepatic porphyria\u003c\/b\u003e (a rare blood disease characterised by altered activity of one of the liver enzymes) because the medicine may cause an attack.\u003cbr\u003e - if you have an infection – see section “Infections” below.\u003cbr\u003e\u003cbr\u003e \u003cb\u003eInfections\u003c\/b\u003e\u003cbr\u003e OKi Pain and Fever may hide the symptoms of infections such as fever and pain. It is therefore possible that OKi Pain and Fever may delay adequate treatment of the infection, which could increase the risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If you take this medicine while you have an infection and the symptoms of the infection persist or get worse, contact your doctor immediately.\u003cbr\u003e\u003cbr\u003e \u003cb\u003eChildren and adolescents\u003c\/b\u003e\u003cbr\u003e Do not give ketoprofen lysine salt to children under 18 years of age.\u003cbr\u003e\u003cbr\u003e\u003cbr\u003e \u003cb\u003ePossible side effects\u003c\/b\u003e \u003cbr\u003eLike all medicines, this medicine can cause side effects, although not everybody gets them. Side effects may be minimised by taking the lowest dose for the shortest time necessary to relieve symptoms.\u003cbr\u003e\u003cbr\u003e \u003cb\u003eStop taking OKi pain and fever and consult a doctor immediately\u003c\/b\u003e if, at any time during treatment with OKi pain and fever, you develop:\u003cbr\u003e • \u003cb\u003esigns of intestinal bleeding\u003c\/b\u003e such as bright red stools (faeces), black tarry stools, vomit containing blood or dark particles resembling coffee grounds\u003cbr\u003e • \u003cb\u003esigns of skin rashes, severe skin reactions and blistering of the skin, mouth and eyes\u003c\/b\u003e\u003cbr\u003e • \u003cb\u003esigns of a serious allergic reaction\u003c\/b\u003e , such as:\u003cbr\u003e - unexplained difficulty breathing or wheezing\u003cbr\u003e - dizziness or rapid heartbeat\u003cbr\u003e - swelling of the lips, face, throat or tongue \u003cbr\u003e• worsening of \u003cb\u003eCrohn's disease\u003c\/b\u003e and \u003cb\u003ecolitis\u003c\/b\u003e (a chronic inflammatory disease of the bowel characterized by symptoms such as abdominal pain, diarrhoea, fever and weight loss)\u003cbr\u003e\u003cbr\u003e \u003cb\u003eTell your doctor if you experience:\u003c\/b\u003e\u003cbr\u003e • fever, sore throat, mouth ulcers, headache, vomiting, unexplained bleeding and bruising, severe tiredness\u003cbr\u003e • indigestion, stomach or abdominal pain, constipation, diarrhea, flatulence or feeling unwell, chest pain or rapid or irregular heartbeat\u003cbr\u003e • liver and kidney problems associated with swelling of the arms and legs.\u003cbr\u003e\u003cbr\u003e \u003cb\u003eSide effects associated with OKi pain and fever may include:\u003c\/b\u003e \u003cb\u003eCommon\u003c\/b\u003e (may affect up to 1 in 10 people)\u003cbr\u003e • digestive difficulties (dyspepsia), nausea, abdominal pain, vomiting\u003cbr\u003e\u003cbr\u003e \u003cb\u003eUncommon\u003c\/b\u003e (may affect up to 1 in 100 people)\u003cbr\u003e • headache, dizziness, drowsiness\u003cbr\u003e • constipation, diarrhea, flatulence, inflammation of the stomach lining \u003cbr\u003e• swelling due to fluid accumulation\u003cbr\u003e • itching and skin rashes irritations\u003cbr\u003e • fatigue\u003cbr\u003e\u003cbr\u003e \u003cb\u003eRare\u003c\/b\u003e (may affect up to 1 in 1,000 people)\u003cbr\u003e • iron deficiency (anemia) caused by bleeding\u003cbr\u003e • numbness, tingling\u003cbr\u003e • blurred vision\u003cbr\u003e • noise in the ear (tinnitus)\u003cbr\u003e • asthma\u003cbr\u003e • inflammation of the lining of the mouth\u003cbr\u003e • stomach ulcers\u003cbr\u003e • liver inflammation (hepatitis), increased liver enzymes, yellowing of the skin or whites of the eyes (jaundice)\u003cbr\u003e • weight gain\u003cbr\u003e\u003cbr\u003e \u003cb\u003eNot known\u003c\/b\u003e (frequency cannot be estimated from the available data)\u003cbr\u003e • alteration of blood cell and platelet count\u003cbr\u003e • allergic reactions (anaphylaxis)\u003cbr\u003e • impairment of the glands located above the kidneys (adrenal glands)\u003cbr\u003e • high blood pressure, flushing (vasodilation)\u003cbr\u003e • heart failure \u003cbr\u003e• kidney failure, inflammation in the kidneys, abnormal kidney function test results\u003cbr\u003e • colitis\u003cbr\u003e • worsening of gastrointestinal conditions\u003cbr\u003e • dark or black colored stools\u003cbr\u003e • presence of blood in vomit\u003cbr\u003e • blocked and runny nose (rhinitis)\u003cbr\u003e • swelling of the throat\u003cbr\u003e • swelling of the deeper layers of the skin, caused by excess fluid (for example on the face or hands)\u003cbr\u003e • breathing difficulties (dyspnea)\u003cbr\u003e • headache\u003cbr\u003e • breathing difficulty caused by narrowing of the airways\u003cbr\u003e • uncontrolled muscle contractions (convulsions)\u003cbr\u003e • sensitivity to sunlight or UV lamps\u003cbr\u003e • taste alterations\u003cbr\u003e • behavioral changes\u003cbr\u003e • hair loss\u003cbr\u003e • itchy skin rash \u003cbr\u003e• bleeding in the stomach and\/or intestines, symptoms of which may include severe stomach pain, chills, nausea, vomiting, vomit containing blood or dark particles resembling coffee grounds, heartburn, bright red or tarry black stools\u003cbr\u003e\u003cbr\u003e \u003cb\u003eReporting of side effects\u003c\/b\u003e\u003cbr\u003e If you get any side effects, talk to your doctor or pharmacist. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the national reporting system at: \u003cu\u003ehttps:\/\/www.aifa.gov.it\/content\/segnalazionireazioni-avverse\u003c\/u\u003e .\u003cbr\u003e By reporting side effects you can help provide more information on the safety of this medicine.","brand":"DOMPE' FARMACEUTICI SPA","offers":[{"title":"Default Title","offer_id":50222149697870,"sku":"048414104","price":6.32,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/0845\/6214\/9710\/files\/TE004-H0005582.png?v=1768754639","url":"https:\/\/farmaspeed.it\/en-eu\/products\/oki-dolore-e-febbre-12-cpr-eff-25-mg","provider":"Farmaspeed","version":"1.0","type":"link"}